# SDR AALA201910239002

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 64,390 hours, 28,503 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER T/O FROM KPIT, THE LANDING GEAR LVR INITIALLY WOULDN'T RAISE. 2ND ATTEMPT HANDLE RAISED & ALL GEAR DOORS WOULDN'T CLOSE. THE GEAR SHOWED RETRACTED, BUT THERE WAS A VIBRATION & MOMENTS LATER ECAM STATED "DOORS NOT CLOSE" WHICH HAD CREW RECYCLE GEAR HANDLE. AFTER GEAR WAS RECYCLED THE FOLLOWING ECAM " L/G GEAR NOT UPLOCKED" SHOWED & ALL GEAR INDICATIONS WERE NORMAL. CREW PETURNED TO KPIT. MAINTENANCE FOUND BUSHED LEVER & BOLT WORN ON FLIGHT / GROUND SENSING MECHANISM. REMOVED & REPLACED BUSHED LEVER & BOLT ON FLIGHT / GROUND SENSING MECHANISM IAW AMM 32-21-45. ADJ NLG PROX SENSORS 24GA & 25GA IAW AMM 32-31-73. ACCOMPLISHED SATISFACTORY FUNCTIONAL TEST OF THE EXTENSION & RETRACTION OF THE LANDING GEAR IAW AMM 32-30-00-867-001-A.
